# SDR CALA2021022600235

- Difficulty date: February 25, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 63,941 hours, 23,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Light Seat 20c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTING 20C INOP REPLACED BROKEN LENS COVER.  ACP EMERGENCY LIGHT TEST AND CHECKED GOOD.  F/A REPORTED DAMAGED BY PASSENGER
